# SDR CA120525008

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 56,121 hours
- Engine: Rroyce DART5342
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: L944772
- Condition: Malfunctioned
- Location: Low Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE RT ENGINE AUTOFEATHERED AT LOW SPEEED.  MAINTENANCE FOUND THE LOW TORQUE SWITCH HAD FAILED, CAUSING THE PROPELLER TO AUTOFEATHER.  THE TORQUE SWITCH IS A TIME-CONTROLLED PART AND HAD ACCUMULATED 15.9 HRS & 11 CYCLES SINCE LAST O/H.  THE PART HAD BEEN INSTALLED BY ENGINE CENTER WHEN THE ENGINE WAS THERE, UNDER GOING REPAIR.  NEXT O/H WAS DUE 17, DECEMBER 2016.  HAVE COPIES OF THE EASA FORM 1 AND VENDOR TAG FOR THE LOW TORQUE SWITCH.  ALSO THE COMPONENT INSTALLATION RECORD FROM THE LAST ENGINE SHOP VISIT.
